Justin Delgado is husband to Kacie Doyle-Delgado, diagnosed at age 11. After more than a decade together, he considers himself to be an expert carb counter and Dexcom inserter. He graduated with his Master of Science in Finance from the University of Utah in 2013 and has been working in commercial banking since then. He attended his first Friends for Life conference in 2015 and is looking forward to volunteering with the teens.
September 18, 2001
Other Medications, Pills for Diabetes
Question from Tulsa, Oklahoma, USA:
I am a 39 year old women who has had type�2 diabetes for eight months treated with Glucophage [metformin] and Glucotrol, and I also am taking several other medications for other conditions. For about a month, I have been getting nauseated a couple of hours after I eat, sometimes to the point where I can't even finish eating. I can never get an appointment with my doctor, and I am wondering if any of these medications are incompatible.
Some of these medications have side effects. However, the fact that you have the symptoms only with meals suggests that you may have symptoms related to eating. This would be due to a possible ulcer or inflammation of the lining of your stomach. In addition, diabetes can be associated with a condition termed gastroparesis. This condition occurs when the nerves don’t work appropriately and the stomach does not move the contents through the gastrointestinal tract in a timely way. There are medications to treat this condition, but you need to see your physician to treat this condition.